Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 32, NWS Buffalo, NY

March 25, 2012

NWS Buffalo, NY issued this small craft advisory at Mar 25, 2012, 3:19 AM EDT. It took effect at Mar 26, 2012, 1:00 AM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2012, 3:19 AM EDT (07:19 UTC)
In effect from
Mar 26, 2012, 1:00 AM EDT
Expired
Mar 27, 2012, 9:00 AM EDT
In force
32 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WHUS71 KBUF 250719
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
319 AM EDT SUN MAR 25 2012

LOZ042>044-251530-
/O.NEW.KBUF.SC.Y.0032.120326T0800Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
319 AM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 4 AM EDT
TUESDAY. 

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
8 follow-up statements
067 
WHUS71 KBUF 251358
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
958 AM EDT SUN MAR 25 2012

LOZ030-252200-
/O.EXB.KBUF.SC.Y.0032.120326T0900Z-120326T1800Z/
LOWER NIAGARA RIVER-
958 AM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 2 PM EDT MONDAY. 

* WINDS...NORTH 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-252200-
/O.EXB.KBUF.SC.Y.0032.120326T1100Z-120326T1800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
958 AM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 2 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 2 PM EDT MONDAY. 

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042>044-252200-
/O.EXT.KBUF.SC.Y.0032.120326T0500Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
958 AM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM MONDAY TO 4 AM
EDT TUESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
184 
WHUS71 KBUF 251934
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EDT SUN MAR 25 2012

LOZ045-260345-
/O.EXB.KBUF.SC.Y.0032.120326T0900Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
334 PM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 4 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 4 AM EDT
TUESDAY. 

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ030-260345-
/O.EXT.KBUF.SC.Y.0032.120326T0900Z-120326T2200Z/
LOWER NIAGARA RIVER-
334 PM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TO 6 PM EDT
MONDAY...

* WINDS...NORTH 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042>044-260345-
/O.CON.KBUF.SC.Y.0032.120326T0500Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
334 PM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
4 AM EDT TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-260345-
/O.CON.KBUF.SC.Y.0032.120326T1100Z-120326T1800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
334 PM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 2 PM EDT
MONDAY...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
601 
WHUS71 KBUF 260157
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
957 PM EDT SUN MAR 25 2012

LOZ042>044-261000-
/O.CON.KBUF.SC.Y.0032.120326T0500Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
957 PM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
4 AM EDT TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ030-261000-
/O.CON.KBUF.SC.Y.0032.120326T0900Z-120326T2200Z/
LOWER NIAGARA RIVER-
957 PM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT
MONDAY...

* WINDS...NORTH 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-261000-
/O.CON.KBUF.SC.Y.0032.120326T1100Z-120326T1800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
957 PM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 2 PM EDT
MONDAY...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-261000-
/O.CON.KBUF.SC.Y.0032.120326T0900Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
957 PM EDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO
4 AM EDT TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
180 
WHUS71 KBUF 260721
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
321 AM EDT MON MAR 26 2012

LOZ043-044-261530-
/O.EXT.KBUF.SC.Y.0032.000000T0000Z-120327T1300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
321 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-261530-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
321 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ030-261530-
/O.CON.KBUF.SC.Y.0032.120326T0900Z-120326T2200Z/
LOWER NIAGARA RIVER-
321 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-261530-
/O.CON.KBUF.SC.Y.0032.120326T1100Z-120326T1800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
321 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 2 PM EDT THIS AFTERNOON...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-261530-
/O.CON.KBUF.SC.Y.0032.120326T0900Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
321 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
351 
WHUS71 KBUF 261339
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
939 AM EDT MON MAR 26 2012

LEZ020-262145-
/O.EXA.KBUF.SC.Y.0032.000000T0000Z-120326T2200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
939 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

* WINDS...NORTH 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-262145-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
939 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ030-262145-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120326T2200Z/
LOWER NIAGARA RIVER-
939 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-261800-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120326T1800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
939 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-262145-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
939 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-262145-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120327T1300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
939 AM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT
TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
312 
WHUS71 KBUF 261925
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
325 PM EDT MON MAR 26 2012

LEZ020-LOZ030-262030-
/O.CAN.KBUF.SC.Y.0032.000000T0000Z-120326T2200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
325 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

LOZ042-270330-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
325 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-270330-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
325 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTH 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-270330-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120327T1300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
325 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT
TUESDAY...

* WINDS...NORTH 15 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
365 
WHUS71 KBUF 270203
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1003 PM EDT MON MAR 26 2012

LOZ042-270800-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1003 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTH 10 TO 20 KNOTS.

* WAVES...SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-270800-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1003 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTH 15 TO 25 KNOTS.

* WAVES...4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-271015-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120327T1300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1003 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT
TUESDAY...

* WINDS...NORTH 15 TO 25 KNOTS.

* WAVES...5 TO 7 FEET SUNSIDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
005 
WHUS71 KBUF 270729
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
329 AM EDT TUE MAR 27 2012

LOZ042-045-270830-
/O.CAN.KBUF.SC.Y.0032.000000T0000Z-120327T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
329 AM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 
 
$$

LOZ043-044-271300-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-120327T1300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
329 AM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* WINDS...NORTH 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 3:19 AM EDT, 0 minutes earlier.

Area forecast discussion, Mar 25, 3:19 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
319 AM EDT SUN MAR 25 2012

.SYNOPSIS...
REMAINING CLOUDY TODAY WITH RAIN SHOWERS TAPERING OFF FROM WEST
TO EAST BEFORE A SIGNIFICANTLY COOLER AIRMASS MOVES INTO THE REGION
WITH BELOW FREEZING TEMPERATURES EXPECTED TONIGHT AND MONDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
06Z RADAR MOSAIC SHOWING RAIN COVERAGE IS DECREASING ACROSS THE
REGION...BUT WILL MAINTAIN CATEGORICAL POPS DURING EARLY MORNING AND
LOWER TO LIKELY THEN CHANCE AS THE DAY PROGRESSES.

WILL SEE A GRADUAL DRYING TREND TODAY AS THE SURFACE TROUGH OVER THE
REGION SHIFTS EAST AND DRIER AIR ADVECTS INTO THE REGION. LINGERING
TROUGHINESS AND WEAK UPSLOPE FLOW WILL KEEP SHOWERS LIKELY EAST OF
LAKE ONTARIO TO START THE DAY WITH A CHANCE OF SHOWERS ELSEWHERE
BEFORE UPPER LEVEL RIDGING AND THE ADVECTION OF DRIER AIR BRINGS AN
END TO ANY REMAINING SHOWERS BY THE AFTERNOON. SCATTERED SHOWERS MAY
LINGER OVER THE HIGHER TERRAIN OF THE SOUTHERN TIER CLOSER TO THE
DEPARTING UPPER LOW.

HIGH TEMPS TODAY WILL BE A SHADE LOWER THAN ON SATURDAY...IN THE
UPPER 50S FOR THE MOST PART WITH MID 50S ACROSS THE SOUTHERN TIER
AND THE TUG HILL PLATEAU.

DRIER AND COOLER AIR CONTINUES TO OVERSPREAD THE REGION TONIGHT WITH
CLEARING AND COLDER OVERNIGHT TEMPS...EXPECT LOWS IN THE REALM OF
FREEZING FOR THE FIRST TIME IN MANY NIGHTS.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
THE MAIN STORY DURING THIS PERIOD WILL BE THE DAMAGING COLD SNAP
THAT COULD RESULT IN SERIOUS CONSEQUENCES FOR SOME FRUIT FARMERS.
AFTER TWO WEEKS OF EXPERIENCING MUCH ABOVE NORMAL TEMPERATURES...
INCLUDING NEARLY A WEEK OF RECORD SETTING WARMTH...MOTHER NATURE
WILL SLAP THE REGION IN THE FACE WITH A DOSE OF REALITY. MERCURY
READINGS WILL TUMBLE TO BELOW NORMAL LEVELS...AND WITH OUR FOLIAGE
AVERAGING SOME SIX WEEKS AHEAD OF SCHEDULE...BLOSSOMS WILL BE SET TO
TAKE A HIT. THIS THREAT WILL BE ADDRESSED IN THE HAZARDOUS WEATHER
PRODUCT.

THE GOOD NEWS IS THAT OUR TEMPERATURES WILL QUICKLY REBOUND FOR
TUESDAY AND PARTICULAR WEDNESDAY AS A PROGRESSIVE RIDGE WILL WORK
ACROSS THE GREAT LAKES REGION. THE DETAILS...

A BROAD H5 RIDGE WILL BE FOUND OVER THE NATIONS MID SECTION ON
MONDAY WHILE A CORRESPONDING SFC HIGH WILL BE CENTERED OVER EASTERN
CANADA. THIS MASSIVE HIGH WILL STRETCH ACROSS THE UPPER GREAT LAKES
TO THE GULF. PLENTY OF DRY AIR AND GENERAL SUBSIDENCE FROM THIS
SYNOPTIC SET UP WILL PRODUCE DRY WEATHER ACROSS THE REGION...BUT AM
A LITTLE LEARY OF CHANNELLED VORTICITY STREAMING SOUTH ACROSS LAKE
ONTARIO WITH LOW LEVEL LAPSE RATES STEEPENING TO 10-12 DEG C/KM BY
MIDDAY. GUIDANCE IS SUGGESTING JUST SUNNY SKIES...BUT CAN SEE SOME
SELF DESTRUCT CLOUD COVER DUE THE VERY STRONG LOW LEVEL INSTABILITY.
WILL INCREASE CLOUDS JUST A BIT SOUTHEAST OF LK ONTARIO AS A RESULT.

OTHERWISE...MONDAY WILL BE A BRISK AND CHILLY DAY WITH H85 TEMPS AT
OR BLO -10C AND GUSTY NORTHWEST SFC WINDS OF 15 TO 25 MPH PRODUCING
APPARENT TEMPS IN THE 20S F. IT WILL DEFINITELY BE A DAY TO GET THAT
WINTER COAT BACK OUT OF STORAGE.

THE STRONG SFC HIGH WILL EASE ACROSS QUEBEC AND THE LOWER GREAT
LAKES MONDAY NIGHT. THIS WILL ALLOW THE GUSTY WINDS FROM MONDAY TO
DIMINISH DURING THE COURSE OF THE EVENING WHILE A STABILIZING NEAR
SFC ENVIRONMENT WILL LEAD TO COLLAPSING/DISSIPATING CU. WHILE WEAK
WARM ADVECTION WILL SET UP AFTER MIDNIGHT (ESP FAR WRN SITES)...
THE CLEAR SKIES AND LIGHT WINDS WILL PROMOTE A WIDESPREAD FREEZE. AS
MENTIONED AT THE TOP OF THIS SECTION...THIS WILL LIKELY LEAD TO
FRUIT TREE DAMAGE. OVERNIGHT LOWS ARE FORECAST TO RANGE FROM THE
MID 20S NEAR THE LAKES...TO THE TEENS IN SOME OF THE SRN TIER
VALLEYS AND 10 TO 15 EAST OF LK ONTARIO.

ON TUESDAY...THE SFC HIGH WILL DRIFT EAST ACROSS NEW ENGLAND WHILE A
PROGRESSIVE H5 RIDGE WILL MAKE ITS WAY ACROSS THE LOWER LAKES AND
OHIO VALLEY. THIS WILL STRENGTHEN THE WARM ADVECTIVE PATTERN OVER
OUR REGION...WITH H85 TEMPS REBOUNDING TO BETWEEN 0 AND +4C. SINCE
THE TIGHTEST BAROCLINIC ZONE WILL BE FOUND OVER THE UPPER GREAT
LAKES...THIS SHOULD BE A 'CLEAN' WARM UP FOR OUR FORECAST AREA.
PARTLY TO MOSTLY SUNNY SKIES CAN BE EXPECTED WITH NEAR SFC TEMPS
CLIMBING BACK INTO THE 40S.

THE RIDGE WILL MOVE EAST OF OUR REGION TUESDAY NIGHT WHILE A
SHORTWAVE WILL SLIDE ACROSS THE UPPER GREAT LAKES. A WARM FRONT IS
FORECAST TO EXTEND SOUTHEAST ACROSS OUR REGION FROM THE ASSOCIATED
DEEP SFC LOW...AND THIS MAY BE ENOUGH TO GENERATE SOME LIGHT
SHOWERS. THIS WILL MAINLY BE THE CASE OVER THE FAR WESTERN COUNTIES.

THE SHORTWAVE OVER THE UPPER GREAT LAKES TUESDAY NIGHT IS EXPECTED
TO DROP SOUTHEAST ACROSS OUR FORECAST AREA ON WEDNESDAY. THIS WILL
PRODUCE SCATTERED SHOWERS ACROSS THE REGION WHILE MAX TEMPERATURES
WILL CLIMB BACK TO WELL ABOVE NORMAL LEVELS.

THE SHOWERS WILL THEN GIVE WAY TO A COOLER AIRMASS WEDNESDAY NIGHT
AS THE SHORTWAVE WILL SCOOT OFF THE MID ATLANTIC COAST.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
FAIRLY STRONG CONSENSUS BETWEEN THE MEDIUM RANGE GUIDANCE PACKAGES
WILL LEAD TO A HIGH CONFIDENCE...BROAD BRUSH FORECAST FOR THIS
PERIOD.

GENERALLY FAIR WEATHER WILL BE FOUND ACROSS OUR REGION DURING THIS
PERIOD...AS A LOW AMPLITUDE RIDGE WILL BE POSITIONED OVER THE
NATIONS MID SECTION WHILE STRONG SFC HIGH PRESSURE NOSING SOUTH FROM
CANADA WILL GRADUALLY CROSS THE LOWER GREAT LAKES.

TEMPERATURES WILL AVERAGE WITHIN A FEW DEGREES OF NORMAL TO START
THIS PERIOD...THEN SHOULD MODERATE AS WE HEAD INTO THE WEEKEND.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
WIDESPREAD RAIN CONTINUES ACROSS THE FORECAST AREA DURING THE
OVERNIGHT HOURS WITH THE THREE WESTERN TAF SITES OF KBUF/KIAG/KJHW
SHOWING IFR CIGS. MVFR CIGS FARTHER EAST ARE EXPECTED TO REMAIN SO
THROUGH THE LATE OVERNIGHT HOURS AND MUCH OF SUNDAY AS THE UPPER LOW
AFFECTING THE REGION SHOULD NOT EXTEND ITS INFLUENCE AS FAR TO THE
EAST AND NORTH.

AN INVERTED SURFACE TROUGH EXTENDING TO THE NORTH OF THE MAIN
SURFACE LOW ALONG THE CAROLINA PIEDMONT WILL SLIDE TO THE EAST OF
THE REGION TONIGHT WITH CLOUDS BREAKING UP...AND VFR CONDITIONS
AFTER 00Z.

OUTLOOK...
SUNDAY NIGHT...MVFR CIGS EARLY IMPROVING TO VFR.
MONDAY AND TUESDAY...VFR.
WEDNESDAY AND THURSDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
WINDS WILL REMAIN LIGHT TODAY WITH WAVES LESS THAN 2 FEET ON BOTH
LAKES AS A WEAK SURFACE TROUGH TRACKS ACROSS LAKE ONTARIO. A PERIOD
OF FRESH NORTHWESTERLY WINDS SUNDAY NIGHT AND MONDAY WILL BE
FOLLOWED BY A PERIOD OF LIGHT WINDS MONDAY NIGHT AND TUESDAY AS A
RIDGE OF HIGH PRESSURE TRANSITS THE REGION. SMALL CRAFT ADVISORY
CONDITIONS WILL DEVELOP ALONG THE SOUTH SHORE OF LAKE ONTARIO LATE
TONIGHT THROUGH MUCH OF MONDAY IN THE EXPECTED COLD ADVECTION.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM MONDAY TO 4 AM EDT TUESDAY FOR
         LOZ042>044.

&&

SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...WCH
MARINE...WCH
Hazardous weather outlook, Mar 24, 5:01 AM EDT, 22 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
501 AM EDT SAT MAR 24 2012

NYZ001>008-010>014-019>021-085-250915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
501 AM EDT SAT MAR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-250915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
501 AM EDT SAT MAR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.